# SDR HNAA2020123100383

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 45,430 hours, 41,067 cycles
- System (JASC): 2700 · Flight Control System
- Part: Gust Lock
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

GUST LOCK WOULD NOT UNLOCK THEN THE GUST LOCK WOULD NOT LOCK.  PERFORMED OPERATIONAL CHECK, IAW AMM 27-71-00.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
